skip to content
Closures and adjoints of linear differential operators, Preview this item
ClosePreview this item
Checking...

Closures and adjoints of linear differential operators,

Author: Israel Halperin
Publisher: Princeton, 1936 [i.e. 1937]
Dissertation: Ph. D. Princeton University 1938
Edition/Format:   Thesis/dissertation : Thesis/dissertation : EnglishView all editions and formats
Database:WorldCat
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

 

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Material Type: Thesis/dissertation
Document Type: Book
All Authors / Contributors: Israel Halperin
OCLC Number: 15024038
Notes: Cover title.
"Reprinted from Annals of mathematics, vol. 38, (1937)."
Description: pages 880-919, 26 cm
Responsibility: by Israel Halperin.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.

Similar Items

Related Subjects:(1)

Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


<http://www.worldcat.org/oclc/15024038>
bgn:inSupportOf""
library:oclcnum"15024038"
library:placeOfPublication
library:placeOfPublication
rdf:typeschema:Book
rdf:typebgn:Thesis
rdf:valueUnknown value: deg
schema:about
schema:creator
schema:datePublished"1936"
schema:datePublished"1937"
schema:exampleOfWork<http://worldcat.org/entity/work/id/8762025>
schema:inLanguage"en"
schema:name"Closures and adjoints of linear differential operators,"@en
schema:publication
wdrs:describedby

Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.